Alert archive / Ohio / River Flood Warnings in 2016

River Flood Warning 12, NWS Cleveland, OH

March 15, 2016Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 15, 2016, 11:58 AM EDT for Marion County, Ohio. It took effect at Mar 15, 2016, 11:00 PM EDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Mar 15, 2016, 11:58 AM EDT (15:58 UTC)
In effect from
Mar 15, 2016, 11:00 PM EDT
Expired
Mar 17, 2016, 8:17 PM EDT
In force
45 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 9.66 ft at Mar 17, 2016, 1:00 AM EDT.

actionminormoderate51003/1503/1603/1703/1803/19
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

097 
WGUS41 KCLE 151558
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1158 AM EDT TUE MAR 15 2016

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-152358-
/O.NEW.KCLE.FL.W.0012.160316T0300Z-000000T0000Z/
/PRGO1.1.ER.160316T0300Z.160317T0000Z.000000T0000Z.NO/
1158 AM EDT TUE MAR 15 2016

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Prospect
* from this evening until further notice.
* At 11 AM the stage was 8.5 feet.
* Flood stage is  9 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by tonight and continue to 
  rise to near 9.9 feet by Wednesday evening. Additional rises are 
  possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
9 follow-up statements
872 
WGUS81 KCLE 152237
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
637 PM EDT TUE MAR 15 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-160637-
/O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/
/LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/
637 PM EDT TUE MAR 15 2016

The flood warning continues for 
  the Scioto River Near Larue
* until Wednesday morning...or until the warning is cancelled.
* At  6:00 PM Tuesday the stage was 11.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early 
  Wednesday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-160637-
/O.CON.KCLE.FL.W.0012.160316T0300Z-000000T0000Z/
/PRGO1.1.ER.160316T0300Z.160317T0600Z.000000T0000Z.NO/
637 PM EDT TUE MAR 15 2016

The flood warning continues for 
  the Scioto River Near Prospect
* from this evening until further notice...or until the warning is 
  cancelled.
* At  6:00 PM Tuesday the stage was 8.5 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by tonight and rise to near 10.0 
  feet by early Thursday morning. Additional rises are possible 
  thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
808 
WGUS81 KCLE 160335
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1135 PM EDT TUE MAR 15 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-161135-
/O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/
/LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/
1135 PM EDT TUE MAR 15 2016

The flood warning continues for 
  the Scioto River Near Larue
* until Wednesday morning...or until the warning is cancelled.
* At 11:00 PM Tuesday the stage was 11.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early 
  Wednesday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-161135-
/O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.160316T0524Z.160317T0600Z.000000T0000Z.NO/
1135 PM EDT TUE MAR 15 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until further notice...or until the warning is cancelled.
* At 11:00 PM Tuesday the stage was 8.6 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early Wednesday morning and
  rise to near 10.0 feet by early Thursday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
bm
186 
WGUS81 KCLE 160916
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
516 AM EDT WED MAR 16 2016

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-160946-
/O.CAN.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/
/LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0730Z.NO/
516 AM EDT WED MAR 16 2016

* At  5:00 AM Wednesday the stage was 10.9 feet. 
* No flooding is currently forecast.
* Flood stage is 11.0 feet.


&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-161715-
/O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.160316T0944Z.160317T0600Z.000000T0000Z.NO/
516 AM EDT WED MAR 16 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until further notice...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 8.9 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning and rise to
  near 10.0 feet by late tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
527 
WGUS81 KCLE 161720
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT WED MAR 16 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-170120-
/O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.160317T0600Z.000000T0000Z.NO/
120 PM EDT WED MAR 16 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until further notice...or until the warning is cancelled.
* At 12:00 PM Wednesday the stage was 9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to 9.5 feet late tonight and
  then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
045 
WGUS81 KCLE 170118
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT WED MAR 16 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-170918-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T0800Z/
/PRGO1.1.ER.000000T0000Z.160317T0100Z.160318T0200Z.NO/
918 PM EDT WED MAR 16 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until late Thursday night...or until the warning is cancelled.
* At  9:00 PM Wednesday the stage was 9.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Thursday 
  night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
725 
WGUS81 KCLE 170337
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1137 PM EDT WED MAR 16 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-171137-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T0900Z/
/PRGO1.1.ER.000000T0000Z.160317T0600Z.160318T0300Z.NO/
1137 PM EDT WED MAR 16 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until late Thursday night...or until the warning is cancelled.
* At 11:00 PM Wednesday the stage was 9.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 9.7 feet overnight. 
  The river will fall below flood stage Thursday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
356 
WGUS81 KCLE 171039
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
639 AM EDT THU MAR 17 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-171839-
/O.CON.KCLE.FL.W.0012.000000T0000Z-160318T0900Z/
/PRGO1.1.ER.000000T0000Z.160317T0900Z.160318T0300Z.NO/
639 AM EDT THU MAR 17 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until late tonight...or until the warning is cancelled.
* At  6:00 AM Thursday the stage was 9.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
776 
WGUS81 KCLE 172118
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT THU MAR 17 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-180518-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-160318T1800Z/
/PRGO1.1.ER.160318T1200Z.000000T0000Z.160318T1200Z.NO/
518 PM EDT THU MAR 17 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Friday afternoon...or until the warning is cancelled.
* At  5:00 PM Thursday the stage was 9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below flood stage by early 
  Friday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
845 
WGUS81 KCLE 180017
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
817 PM EDT THU MAR 17 2016

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-180047-
/O.CAN.KCLE.FL.W.0012.000000T0000Z-160318T1800Z/
/PRGO1.1.ER.000000T0000Z.000000T0000Z.160317T2237Z.NO/
817 PM EDT THU MAR 17 2016

* At  8:00 PM Thursday the stage was 8.9 feet. 
* No flooding is currently forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 9:28 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 15, 9:28 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
928 AM EDT TUE MAR 15 2016

.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY AS LOW PRESSURE
STRENGTHENS IN THE CENTRAL PLAINS. THIS LOW WILL MOVE TO WESTERN
ILLINOIS BY THIS EVENING AND THEN NORTH INTO WISCONSIN BY
WEDNESDAY MORNING. A WARM FRONT SOUTHEAST FROM THE LOW WILL MOVE
THROUGH THE AREA THIS EVENING FOLLOWED QUICKLY BY A COLD FRONT.
THE LOW WILL THEN REMAIN NEARLY STATIONARY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RATHER STABLE MOIST CONDITIONS PREVAIL ACROSS THE REGION THIS
MORNING. REGIONAL RADAR SHOWS SCATTERED LIGHT RETURNS EXITING
NORTHWEST PA WITH JUST SOME PATCHY DRIZZLE NOTED AT A FEW SITES
OVER NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. EXPECT CLOUDY
SKIES TO PERSIST ACROSS MUCH OF THE AREA WHICH SHOULD LIMIT
HEATING. HAVE LOWERED MAX TEMPERATURES TO THE 55 TO 60 DEGREE
RANGE IN MUCH OF THE REGION. THE EXTREME SOUTHERN COUNTIES AND
PERHAPS NEAR TOL COULD BE SLIGHTLY WARMER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
TONIGHT THE ILLINOIS LOW WILL MOVE NORTH TO WISCONSIN. THE WARM
FRONT WILL LIFT NORTH INTO THE AREA TO BE FOLLOWED QUICKLY BY A
COLD OR OCCLUDED FRONT. MANUAL PROGS KEEP THIS TRIPLE POINT SOUTH
OF THE AREA BUT THE NAM12 925MB TEMPS SUGGESTS THE WARM SECTOR
REACHES INTO THE AREA OVERNIGHT WITH THE COLD/OCCLUDED FRONT
FOLLOWING EITHER LATE TONIGHT OR EARLY WEDNESDAY MORNING. WILL
HAVE LIKELY TO CATEGORICAL POPS ACROSS THE AREA OVERNIGHT. CAPE
SUGGESTS THUNDERSTORMS ARE POSSIBLE AND SHEAR PRODUCES A
CONCERNING HODOGRAPH. TIME OF DAY IS NOT FAVORABLE FOR SEVERE
WEATHER AND BUFKIT SHOWS A LOW LEVEL INVERSION WHICH WOULD ALSO
NOT BE FAVORABLE. WE ARE HOWEVER OUTLOOKED IN THE MARGINAL
CATEGORY SO THIS BEARS WATCHING. WEDNESDAY MORNING WILL BEGIN WITH
LIKELY POPS EAST FOR THUNDERSTORMS AND CHANCE POPS FOR SHOWERS
WEST BEHIND THE FRONT. POPS WILL DECREASE QUICKLY THROUGH THE
MORNING AS FORCING WITH THE SYSTEM PULLS NORTHEAST. WSW WINDS
HOWEVER WILL BECOME GUSTY AND AS TEMPS ALOFT DROP MIXING DEPTH
WILL INCREASE. BY AFTERNOON BUFKIT HAS THE FORECAST TOLEDO
SOUNDING NEARLY ADIABATIC TO 600MB SO THERE SHOULD BE A DECENT
MOMENTUM TRANSFER. 850MB WINDS ARE STRONGEST IN THE AFTERNOON/EVG IN
THE NORTHWEST AT 45 TO 50 KNOTS. WILL HAVE WINDS TO THE MID 20
KNOT RANGE WITH GUSTS 35 TO 40 KNOTS. MAY EVENTUALLY NEED A WIND
ADVISORY...AT LEAST WEST. THURSDAY AND FRIDAY THE GFS HAS THE LOW
OVER THE GREAT LAKES DRIFTING SOUTH BRINGING DEEP MOISTURE ALONG
WITH IT. WILL NEED TO BRING POPS BACK WITH ANY RAIN MIXING
WITH/CHANGING TO SNOW AS 850MB TEMPS DROP BELOW 0C.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
NO BIG CHANGES TO THE LONG TERM. AS WPC DESCRIBED IT...ATMOSPHERE
WILL BE IN A STATE OF FLUX. HAVE TAKEN A BLEND OF GUIDANCE...BUT
HAVE LEANED TOWARD WPC WHICH ALSO FAVORS THE ECMWF AS OF LATE. BUT
THERE ARE STILL MEANINGFUL DIFFERENCES TO WORK OUT. UPPER LOW MOVES
ACROSS THE NORTHERN PLAINS AND ACROSS THE OHIO VALLEY FOR THE SECOND
HALF OF THE WEEKEND. KEPT POPS IN CHANCE CATEGORY. WE LOOK TO
RECEIVE ANOTHER SHOT OF COOL AIR BEHIND A COLD FRONT THAT CROSSES
THE GREAT LAKES ON MONDAY. AGAIN CHANCE POPS WITH THIS FEATURE.
TEMPERATURES WILL BE WARMEST ON SATURDAY...WITH LOWER/MID 40S. UPPER
30S THEN FOR NW PA SUNDAY AND MONDAY...LOWER 40S ELSEWHERE. PRECIP
TYPE WILL BE FLUCTUATE BETWEEN MAINLY DAYTIME RAIN SHOWERS AND NIGHT
SNOW SHOWERS.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
WESTERN SITES SITTING UNDER A SOLID MVFR CEILING FIRST THING THIS
MORNING. ACROSS THE EAST THOUGH...LIFR CEILINGS AND VISIBILITY
LIMITATIONS ARE WIDESPREAD. EXPECT THESE TO LIFT TO MVFR THIS
MORNING OR BY EARLY AFTERNOON AT THE LATEST. OVERALL MVFR DECK NOT
EXPECTED TO LIFT UNTIL WELL INTO THE AFTERNOON. BY THE EVENING
HOURS THOUGH WARM FRONT/OCCLUDING FRONT WILL BE APPROACHING AND
CONDITIONS SHOULD IMPROVE BEFORE SHOWERS ARRIVE OVERNIGHT. FRONTAL
PASSAGE IS FOR WEDNESDAY MORNING...CLOSER TO 12Z FOR TOL/FDY.
CHANCE OF SOME THUNDER ACROSS THE WEST...BUT TIME OF DAY LIMITING.
FOR NOW HAVE A PROB30 MENTION. WINDS WILL BE NEAR CALM TO
START...BUT BECOME MORE UNIFORMLY OUT OF THE EAST AND INCREASE IN
SPEED GOING INTO TONIGHT. WEDNESDAYS GUSTS WILL BE SIGNIFICANT AND
A WIND ADVISORY MAY BE NEEDED FOR SOUTHWEST GUSTS IN EXCESS OF 40
KNOTS.

OUTLOOK...NON VFR POSSIBLE AGAIN EARLY WED IN SHRA. A CHANCE FOR
NON VFR IN SHRA THU INTO FRI.

&&

.MARINE...
FOG ACROSS PORTIONS OF THE LAKE TO START OFF THE DAY...SLOW TO LIFT.
BRIEF RIDGE OVERHEAD TODAY AND AN APPROACHING DEEPENING LOW ACROSS
THE PLAINS/MIDWEST/WESTERN LAKES...WILL TAKE LIGHT/VARIABLE WINDS ON
THE LAKE AND BRING THEM AROUND TO THE EAST BY TONIGHT. OCCLUDING
FRONT PRESSES NORTHEAST ACROSS THE LAKE WEDNESDAY MORNING. STRONG
WINDS ACROSS LAND WILL OVERSPREAD THE LAKE...BUT STABLE MARINE LAYER
SHOULD INHIBIT THE STRONGEST WINDS FROM REACHING THE LAKE SURFACE.
COULD VERY WELL SEE A SMALL CRAFT ADVISORY THOUGH WEDNESDAY AND
WEDNESDAY EVENING WITH SOUTHWEST WINDS OF 15 TO 25 KNOTS. NOT AS
BREEZY THURSDAY BUT SOUTHWEST FLOW CONTINUES. TROUGH PASSES AND THE
LAKE GETS A WIND SHIFT TO THE NORTH FRIDAY. A LIGHTER GRADIENT WITH
HIGH PRESSURE FOR SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...LAPLANTE
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Mar 15, 5:54 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EDT TUE MAR 15 2016

OHZ003-006>009-017>019-021-027>032-036>038-047-161000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-SUMMIT-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-
KNOX-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY IN NORTHWEST OHIO.
DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 45 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010-011-020-161000-
LORAIN-CUYAHOGA-MEDINA-
554 AM EDT TUE MAR 15 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY EARLY TODAY.

ALSO THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE
THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 40 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-161000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 40 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-161000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE
THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 15, 11:49 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EDT TUE MAR 15 2016

OHZ011-012-089-PAZ001-151800-
CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...ASHTABULA...ERIE
1149 AM EDT TUE MAR 15 2016

AREAS OF DENSE FOG WILL LINGER ALONG THE LAKE ERIE LAKESHORE INTO
EARLY AFTERNOON. THE FOG WILL EFFECT AREAS EAST OF CLEVELAND TO
ERIE PENNSYLVANIA. VISIBILITIES ON INTERSTATE 90 MAY BE REDUCED TO
A QUARTER MILE AT TIMES AND MOTORISTS SHOULD BE ALERT FOR ABRUPT
CHANGES IN VISIBILITY.

PAZ002-003-151800-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
1149 AM EDT TUE MAR 15 2016

AREAS OF FOG WILL CONTINUE THIS AFTERNOON OVER THE HIGHER TERRAIN
OF NORTHWEST PENNSYLVANIA AND MAY BE DENSE AT TIMES. MOTORISTS
SHOULD EXERCISE CAUTION WHILE DRIVING AND SLOW DOWN AS THEY
ENCOUNTER FOG.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:27 PM EDTSpecial Weather StatementCLELorain78 min
Mar 14, 8:38 PM EDTAreal Flood AdvisoryCLEErie, Huron, Lorain3 hr
Mar 14, 10:29 PM EDTRiver Flood WarningCLEHancock15 hr
Mar 15, 12:30 AM EDTRiver Flood WarningCLETrumbull10 hr
Mar 15, 5:22 AM EDTDense Fog AdvisoryCLECuyahoga, Lorain, Medina4 hr
Mar 15, 6:49 AM EDTRiver Flood WarningCLEErie9 hr
Mar 15, 7:01 AM EDTRiver Flood WarningCLEMarion22 hr
Mar 15, 3:19 PM EDTWind AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more29 hr
Mar 15, 4:03 PM EDTSmall Craft AdvisoryCLE60 hr

Nearby

River Flood Warnings in Ohio, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.